MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3389S-40
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: neu_stimloc_acc.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative via a healthcare professional (hcp) regarding patient who was implanted with a neurostimulator for parkinsons dual and movement disorders.It was reported the stimloc screw tip broke when screwing into the skull, and the hcp was unable to screw the stimloc into the skull.The hcp replaced with a new stimloc kit, and the issue was resolved at the time of the report.There were no environment/external/patient factors that may have led or contributed to the issue.The patient's status at the time of the report was alive-no injury.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Information references the main component of the system and other applicable components are: product id 924256 lot# 082215217a.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the rep and confirmed with the hcp.The lot number of the stim loc burr hole cover was provided.The product was to be returned.No further complications were reported.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7920647
Report Number2649622-2018-15962
Device Sequence Number1937177
Product Code MHY
UDI-Device Identifier00643169516571
UDI-Public00643169516571
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2020
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA1JSTQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR